# SDR SWAA2023092695328

- Difficulty date: August 30, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727C TO BS767 RBL22 WL156<[01] REMOVED AND REPLACED ACB R/H FLOOR TO SIDEWALL SUPPORT PLATE BS 727+4 TO BS 767; RBL 22; WL 156 IAW SRM 51-40-02-0G-0; DWG#146A7500;[02] VERIFIED CORRECTIVE ACTION #1
